Skip to Content

Will diphenhydramine help me gain weight???

Answers (1)

18 Apr 2013

Diphenhydramine is an antihistamine. I dont think it will help you gain weight. Try adding some high protein shakes in between meals to help you gain muscle.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Lovan for bulimia? Weight changes?

Hi, I have been suffering from bulimia for 3 years. I am a healthy weight and do not want to gain weight. My psychiatrist has given me lovan to stop ...

1 answer 17 Jan 2015

Minastrin 24 Fe - Has anyone had any weight gain..trying to gain weight with the pill?

My doctor just prescribed me this pill in the 20mg dosage because he's trying to help me gain my weight back that I lost while on nexaplanon ...

0 answers 27 Sep 2015

Weight gain/loss using Meloxicam?

Meloxicam has caused weight gain. I am concerned I will continue weight gain. That in itself will cause misery/depression of which I can do without. ...

0 answers 4 Apr 2016

Has anyone experienced weight gain or weight loss with Lamictal?

My Dr started me on Lamictal a week ago, I'm very leery of medications that can cause weight gain and unfortunately I am one of the ones who ...

3 answers 15 Apr 2016

Skyla - Did you experience weight gain or weight loss?

Every from of hormonal birth control causes me to gain weight so I am terrified of weight gain on Skyla (professional dancer - so even a 5lbs gain ...

0 answers 25 Jun 2016